The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
Integral Criterion of One Kind of New Nonlinear Differential Equation
Author(s): 
Journal: ACADEMIC FORUM OF NAN DU(NATURAL SCIENCES EDITION), Year , Issue 3 , Page 22-24
Keyword:  非线性常微分方程变量替换法求导法则可积类型通解;
Abstract: 借助变量替换法及求导法则,给出一类新的非线性常微分方程的可积充分条件,并提供参数形式的通解,所得结论推广了相应文献的结果.
Related Articles
No related articles found